# SDR DALA2016020400847

- Difficulty date: February 3, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 62,493 hours, 45,492 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP CENTER VANE HAS DELAMINATION ON T/E.  REPLACED ON NR 19.  R & R RT OTBD FLAP CENTER FLAP VANE IAW AMM 27-51-03.
